Pacific Journal of Mathematics

Concerning Banach spaces whose duals are abstract $L$-spaces.

J. Bee Bednar and H. Elton Lacey

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 13-24.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968413

Mathematical Reviews number (MathSciNet)
MR0308747

Zentralblatt MATH identifier
0232.46020

Subjects
Primary: 46B10: Duality and reflexivity [See also 46A25]
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Bednar, J. Bee; Lacey, H. Elton. Concerning Banach spaces whose duals are abstract $L$-spaces. Pacific J. Math. 41 (1972), no. 1, 13--24. https://projecteuclid.org/euclid.pjm/1102968413


Export citation

References

  • [1] E. Alfsen, On the Geometry of Choquet Simplexes, Math. Scand. 15 (1964), 97-110.
  • [2] E. Alfsen, Boundary values for homomorphisms of compact convex sets, Math. Scand., 19 (1966), 113-121.
  • [3] E. Alfsen, On the Dirchlet problem of the Choquet boundary Acta. Math., 120 (1968), 149-159.
  • [4] H. Bauer, Konvexitt in Topologischen Vektorrumen,Lecture Notes, University of Hamburg, 1963/1964.
  • [5] H. Bauer, Schilowschev Rand und Dirichletsches Problem, Amer. Inst. Fourier, 11 (1961), 89-136.
  • [6] J. Bee Bednar, Compact convex Sets and Continuous Affine Functions, Dissertation, The University of Texas at Austin, Austin, Texas (1968).
  • [7] J. Bee Bednar, On the Dirichletproblem for functionson the extreme boundary of a compact convex set, to appear in Math. Scand.
  • [8] J. Bee Bednar and H. E. Lacey, On spaces whose duals are abstract (L)-spaces and Choquet simplexes, unpublished notes.
  • [9] M. M. Day, Normed Linear Spaces, Academic Press, Inc., New York (1962).
  • [10] J. Diximier, Sur certaines espaces consideres par M. H. Stone, Sum Bras. Math. (1951), 151-181.
  • [11] N. Dunford, and J. T. Schwartz, Linear Operators, Part I, Interscience Publishers, Inc., New York, (1964).
  • [12] E. G. Effros, Structurein simplexes, Acta Math., 117 (1967), 103-121.
  • [13] E. G. Effros, Structurein simplexes II, J. Functional Analysis 1 (1967), 379-391.
  • [14] E. G. Effros, On some real Banach spaces, To appear.
  • [15] E. G. Effros and Gleit A., Structurein simplexes III, Trans. Amer. Math. Soc, 142 (1969), 355-379.
  • [16] A. Gleit, On the existence of simplex spaces, Israel J. Math., 9, no. 2, (1971), 199-209.
  • [17] A. Grothendieck, One characterizationVectorielle Metrque des Espaces L1, Canad. J. Math., 7 (1955),552-561.
  • [18] S. Kakutani, Concrete representationof abstract (M) spaces, Annals of Math., 42, 994-1024.
  • [19] S. Kakutani, Concrete Representationsof abstract (L) spaces, Annals of Math., 42, 523-537.
  • [20] Johannes Kohn, Barycenters of Unique maximal Measures, J. Fnal. Anal., 6 (1970), 78-82.
  • [21] A. J. Lazar, Affine products of simplexes, Math. Scand., 22 (1968), 165-175.
  • [22] A. J. Lazar, Spaces of affine continuous functions on simplexes, Trans. Amer. Math. Soc, 134 (1968),503-525.
  • [23] A. J. Lazar, The unit ball in conjugate (L) spaces, to appear.
  • [24] A. J. Lazar and J. Lindenstrauss, On Banach spaces whose duals are U-spaces, Israel J. Math., 4 (1966), 3, 205-206.
  • [25] J. Lindenstrauss and D. Wulbert, On the classification of the Banach spaces whose duals are Li spaces, J. Fnal. Anal. 4, No. 4, (1969).
  • [26] R. R. Phelps, Lectures on ChoqueVs Theorem, D. Van Nostrand, Princeton, N. J., (1966).
  • [27] Marc Rogalski, Espaces de Banach ordonne's simplexes, frontiersde Silov et Pro- bleme de Dirichlet, C. R. Acad. Sci. Paris, 263, Nov. (1966), Sec. A, 726-729.
  • [28] Marc Rogalski, Operateursde Lion, projectionsboriliens et simplexes analytiques, J. Fnal. Analysis 2 (1968),458-488.
  • [29] Z. Semadeni, Free compact convex sets, Bull, de Acad. Pol. des. Sci., 13 2,(1965), 141-146.
  • [30] L. Tzafriri, Remarks on contractive Projections in LP-spaces, Israel J. Math., 7, No. 1, (1969), 9-15.